# SDR USAAF97079

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11312
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Door
- Condition: Out Of Adjust
- Location: Fuel Panel
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1455 - PHL-MSP - EN ROUTE TO MSP, FUEL WOULD NOT TRANSFER FROM THE CENTER TANK TO THE WING TANKS.  FLIGHT DIVERTED TO PIT FOR MAINTENANCE AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET THE FUELING PANEL POWER SWITCH TO OFF AND ADJUSTED THE MECHANISM ON THE FUELING PANEL DOOR THAT AUTOMATICALLY SHUTS OFF THE POWER SWITCH WHEN THE DOOR CLOSES.  (M)
